Top answers from doctors based on your search:
Disclaimer

zetia vs lipitor

A 42-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
zetia (ezetimibe): Lipitor (atorvastatin) data is stronger than Zetia data for lowering lipids and decreasing atherosclerotic complications.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 69-year-old female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
I'm not too sure.: Unless your HDL is really really really high or unless you were experiencing some side effect of one of those medications, a total of 300 sounds just ... Read More
1
1 thank
A 56-year-old male asked:
Dr. Galina Nikolskaya
10 years experience Neurology
Rare but happens: This is an uncommon side effect but yes, some patients on statins have reported memory loss while on it and it can be not just Lipitor but any other s ... Read More
1
1 thank
A 56-year-old female asked:
Dr. Edward Hoffer
51 years experience Cardiology
None obvious: Glad to hear you are active - regular exercise is great medicine! not sure how much the supplements are needed, but will do no harm.
4
4 thanks
A 50-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Lipitor (atorvastatin): Lipitor (atorvastatin) is used to lower cholesterol
A 60-year-old member asked:
Dr. Kevin Olson
33 years experience Family Medicine
Yes: Yes, Lipitor (atorvastatin) is a very powerful statin.
6
6 thanks
A 44-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Lipitor (atorvastatin): You don't really need to wean off lipitor (atorvastatin).
A 41-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Doesn't appear so: Tinnitus is not listed as a known side effect of Lipitor (atorvastatin) according to two large pharmaceutical databases. If you believe tinnitus star ... Read More
3
3 thanks
A 34-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
NO: There are no reports of reduced libido.
1
1 thank
A 34-year-old member asked:
Dr. Rishi Vohora
18 years experience Cardiology
No: I believe it is pregnancy class X which means it would be contraindicated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month